# SDR 7C7A2023051200034

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 49,096 hours, 54,568 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Part serial: 23806
- Condition: Failed
- Part time: 49,096 hours, 54,568 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR DOES NOT TEST CORRECTLY
